Economics serving society
Jean-Marc Bottazzi

Jean-Marc Bottazzi

PSE Professor

Université Paris 1 Panthéon-Sorbonne

CES-Centre d'Economie de la Sorbonne – Maison des Sciences Eco. 106-112 boulevard de l'Hôpital 75647 Paris Cedex 13

Building CES

Personal website
Research groups: Economic Theory
  • General Equilibrium
  • Risk


“Excess Demand Functions and Incomplete Markets,” with Thorsten Hens, Journal of Economic Theory 68:49-63 (1996). link

 “Market Demand in CAPM,” with Thorsten Hens and Andreas Loeffler, Journal of Economic Theory 72:192-206 (1998). link

“On the Dimension of Critical Prices in Incomplete Markets with Real Assets,” Journal of Mathematical Analysis and Applications 630-644 (1995).

 “Existence of Equilibria with Incomplete Markets: The Case of Smooth Returns,” Journal of Mathematical Economics 24:59-72 (1995). link,

 “Incomplete Markets : Robustness of Indeterminacy,” Cahier ECOMATH (1999)

 “Incomplete Markets : Transverse Financial Structures,” Economic Theory 1:67-82 (2002).link

 “On Generically Complete Markets with an Open Horizon,” with Moncef Meddeb, Cahier ECOMATH (1999)

 “Accessibility of Pareto Optima by Walrasian Exchange Processes,” Journal of Mathematical Economics 23:585-603 (1994) link

 “Pricing of Derivatives with Pre-Announced Peg : the case of EMU Ins,” with Andreas Hueffmann Cahier ECOMATH (1999)

"The interest rate / FX derivative arbitrage under Peg regime - a Duffie Singleton Credit Approach” with Sanjar Aspandiiarov, Cahier ECOMATH (1999)

 “Evaluation de quelques intruments quantos ” with Bernard Bensaid, Finance, vol. 22-n.2 (2001) link

 “A Market Game for Assets and Taxed Investors,” with Bernard Demeyer, Market Games special issue Journal of Mathematical Economics (2003). link

 “Dollar Shortage, Central Bank Actions, and the Cross Currency Basis,” with Jaime Luque and Mario Pascoa, and Suresh Sundaresan (2012)  link

 “Trading and Rational Security Pricing Bubbles,” with Jaime Luque and Mario Pascoa (2011). link

“Securities Market Theory: Possession, Repo and Rehypothecation," with Jaime Luque and Mario Pascoa (2012), Journal of Economic Theory, Volume 147, Issue 2, March 2012, Pages 477–500 link